HOMEOPATHY
and More
AN OPEN HOMEO-ENCYCLOPEDIA PROJECT


Materia Medica : 
Contact us    Learn Homeopathy by Quiz    Site map

or
Sign up is free
Pictures
About Dose
Homeopathy
Aggravations
About Potency
Make A Medicine
Cell/Biochemic Salts
Bach Flower Remedies
Obesity Treatment
Herbal Remedies
Reciprocal Links

Benzoicum Acidum
Picture of this second

Locations of visitors to this page

Issues due to Yoga
Started by: yogan at July 31 2010

Replies: 39 & Views: 8855    Font    Page 2 of 2  Goto page Previous  1, 2          Reply

   
Re:Issues due to Yoga By: udaya kumar
--
  
August 11 2010
Please tell me whether you have gained any benefit from hydrastis? and if so what? Aconitum is expected to remove many of your phoebias and also give you more mental strength., It should be taken three doses for one day only and should not be repeated too often even if you gain benefit out of it. It can prove if repeated several times.

Please report after Aconitum. with best wishes.

--

Re:Issues due to Yoga By: yogan
india123
  
August 12 2010
Hi Dr.Udaya

Still Phoebia is there.I cant see any improvement after taking hydrastis.I will take aconitum and update you.

Respected Shuddha,

If you dont feel distrubed,could you plz give ur email id.I have couple of doubts which i feel as a master you can solve it.

Re:Issues due to Yoga By: udaya kumar
--
  
August 12 2010
ok take aconitum and please keep me posted. with best wishes.

--

Re:Issues due to Yoga By: yogan
india123
  
August 13 2010
Respected Dr.Udaya

I have taken aconitum.Fear has reduced but negative thinkings are there.


Thanks

Re:Issues due to Yoga By: udaya kumar
--
  
August 13 2010
Start with Argentum Nitricum 30 three times a day for three days and continue Aconitum 30 one dose in a week.

--

Re:Issues due to Yoga By: shuddha
  
August 13 2010
Dear Yogan,

You asked for my e-mail ID. I am not sure whether the site administrator would allow personal ID's in this site.

It is shuddhashakthi@gmail.com

I am of the same age as Udaya, my friend. I consider myself as a student of Yoga and not as a master. Whatever little I can help you, I shall do it as a service to God, expecting no returns.

Shuddha

Re:Issues due to Yoga By: yogan
india123
  
August 16 2010
Hi Dr.Udaya

I have taken Argentum.60% of fear is gone.One remarkable effect is that i could feel severe mood change immediately after taking this medicine.

Re:Issues due to Yoga By: udaya kumar
--
  
August 16 2010
Good, you were suffering from gastric ulcer due to worry. with best wishes.

--

Re:Issues due to Yoga By: yogan
india123
  
August 19 2010
Hi Dr.Udaya

For last 2 days,im suffering from severe stomach pain along with vomiting and dysentry.Now dysentry and vomiting has stopped but stomach pain is still there.I feel as of stomach is full and indigestion is there.

Please help.

Re:Issues due to Yoga By: udaya kumar
--
  
August 19 2010
If you think it is indigestion, use China 30 three doses. Otherwise use one dose of Arsenicum Album 30 wait for three hours and use one dose of Pulsatilla 30. Still if something persists use one dose of Nux Vomica 30. with best wishes.

--

Re:Issues due to Yoga By: garcot
Bangalore
  
August 19 2010
Oh Udaya,

Yogan is almost back to normal. The healing crisis is almost over and you have managed to bring the down Kundalini back to its source. I can understand that joy.

Warm regards
Garcot

"wisdom in your body is deeper than your deepest philosophy"(Nietszche)

Re:Issues due to Yoga By: yogan
india123
  
August 20 2010
Hi Dr.Udaya

After taking doses,i feel better.

My mother aged 46 is suffering for allergy.Every morning she sneezes lot of times for last 1 month.Even she get feverish if she dont eat allopathic tablet to stop sneezing.Also her hearing power is diminished now.She is not able to hear anything in her left ear and right ear is somewhat better.She is able to recognize words only if we shout louder near her ears.

Any medicines will be appreciated.

Re:Issues due to Yoga By: udaya kumar
--
  
August 20 2010
Good.

For your Mother:

Use three doses of Arsenic Album 30 for one day followed by Salicylic Acid 30 three times a day for one day and report. Is there any sound (Tinnitus) coming from the ear?

--

Re:Issues due to Yoga By: yogan
india123
  
August 21 2010
Hi

No,she does not feel any sounds.She is suffering from ear issue for last 6 months.

Re:Issues due to Yoga By: udaya kumar
--
  
August 21 2010
ok. The suggested remedies could be used.

--

Re:Issues due to Yoga By: yogan
india123
  
August 30 2010
Hi Dr.Udaya

Im felling better.Fear has reduced most.Thanks a lot for the help.

My mother hearing problem is still there.Not much improvement.Sneezing has reduced little bit.

Re:Issues due to Yoga By: udaya kumar
--
  
August 30 2010
Ask her to use Causticum 30 three times a day for one day and report changes.

--

Page 2 of 2
Goto page Previous  1, 2
Page 2 of 2
Goto page Previous  1, 2
IMPORTANT: This site provides only educational materials, all advices given here are only for educational purpose.